# SDR DHL2003804542

- Difficulty date: February 11, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: 97532974
- Condition: Worn
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 1727: RH WING L/E OUTBD STUB WING FORMER WORN OUT OF LIMITS XOLDO67.750 (MAJOR REPAIR) CORR: PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1 REMOVED WORN FORMER IAW SRM51-1-20DPG. 21 FABRICATED NEW FORMER (7075 "O" .090) IAW ATM5-19-00 & DRAWING 9753297 , PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG 13 D.P.S. 7-00-1 REV. BJ PG7 DPS1.05-3 PG 5-11  , CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW FORMER ON OUTBD STUB WING STA XOLDO 67.750 IAW SRM 51-1-20D PG 9
